# SDR CA100902003

- Difficulty date: September 2, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna U206G
- Aircraft time: 15,569 hours
- Engine: Cont IO520F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC631397
- Condition: Cracked
- Location: Engine
- Part time: 639 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE DOING COMPRESSION TEST ON INSP,  FOUND 3 CYL WITH CRACKS FROM INTAKE VALVE TO SPARKPLUG HOLE.
